# SDR 20000802SH021

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N7502Y
- Make and model: Scwzer G164B
- Aircraft serial: 821B
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Condition: Cracked
- Location: Spark Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER SEVEN CYLINDER HEAD IS CRACKED STARTING AT THE FORWARD SPARK PLUG BOSS RADIATING UP OVER THE TOP OF THE HEAD AND STOPS AT THE AFT SPARK PLUG BOSS.  THE CRACK IS OPEN TO AS MUCH AS .0625 INCH, AND EXHAUST GAS RESIDUE IS PRESENT.  TOTAL TIME OF CYLINDER IS UNKNOWN.  (X)
